# SDR UPS05845416

- Difficulty date: September 4, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rw Xw
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RIGHT WING L/E, OUTBOARD STUB WING L/E STIFFENER CRACKED 1 INCH LONG AT XW 463.000 NR 4 PYLON UPPER.  REMOVED CRACKED STIFFENER, FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW 51-3-0, 51-1-21A, AND DWG 5769891.
